Posted by: anon | 2009-12-04

Dark Marks

Hi there

I completed a 4 moth course of Roaccutane 2 months ago. My skin is completely acne free, but dark purple and red acne scaring are still present. I have tried Mederrma, but no results. As theses marks are mostly old, what can I use to reduce(lighted) and totally get rid of them after the treatment. I have to wait another 2 months before I can start any laser or relative treatments. I am looking for a product that can be aplied if possible.

I am a white male with a light browm natural tan.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Unfortunately, most products that will lighten your skin, can not be used so soon after completing a course of Roaccutane. You can however, apply Bio-Oil or wait to have laser therapy done or intense pulse light therapy.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.